# SDR FDEA202511242203

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42732
- Aircraft time: 11,831 hours, 5,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856107
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. BS 285 TO STA 412 & RBL11 TO RBL33 ABOVE FLOOR PANEL 222AFF SURFACE SKIN HAS INDENTATION MARKS. FABRICATED NEW FLOOR PANEL 222AFF, MPN: 141T5856-107, RBL 11- RBL 33, STA 285-412 IN REF.  TO BOEING DWG 141T5856-107, AND SR67-53-009. SEE JPF FOR ALL THE WORK PERFORMED. THIS   IS A MAJOR REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90464 NR#   304.
